Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016 (2016), Article ID 1782916, 4 pages
http://dx.doi.org/10.1155/2016/1782916
Research Article

On Subordinations for Certain Multivalent Analytic Functions in the Right-Half Plane

1Department of Mathematics, Suqian College, Suqian 223800, China
2Department of Mathematics, Yangzhou University, Yangzhou 225002, China

Received 2 January 2016; Accepted 16 February 2016

Academic Editor: Gestur Ólafsson

Copyright © 2016 Yi-Hui Xu and Jin-Lin Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yi-Hui Xu and Jin-Lin Liu, “On Subordinations for Certain Multivalent Analytic Functions in the Right-Half Plane,” Journal of Function Spaces, vol. 2016, Article ID 1782916, 4 pages, 2016. doi:10.1155/2016/1782916